Tylenol Arthritis Pain Caplets

91 customers are viewing this product.

Only 67 left in stock!

$6.99$31.99

Quantity:

Don’t let arthritis pain limit your potential. Embrace a life of freedom, comfort, and joy with Tylenol Arthritis Pain Reliever.

Say Goodbye

  • Minor pain of arthritis
  • Muscular aches and backache
  • Premenstrual and Menstrual cramps
  • Headache and toothache
  • Common cold

$6.99$31.99

Quantity:
Description

Experience the Freedom from Tylenol Arthritis Pain Today!

When arthritis pain strikes, you want relief fast, but you also want it to last so you can get back to normal whatever your normal is.

Try Tylenol 8HR Arthritis Pain Reliever using a patented bi-layer caplet for fast plus long-lasting relief of arthritis pain for up to 8 hours.

The first layer dissolves quickly to relieve pain fast. The second layer is time-released to provide extended relief that lasts all work day (up to 8 hours of relief).

Tylenol Arthritis Pain works with your body to be Tough on Pain and Gentle on the Stomach.

The medicine found in Tylenol Arthritis Pain caplets, acetaminophen, is recommended as first-line therapy by The Canadian Rheumatology Association (CRA).

Features

Targeted Arthritis Pain Relief

Tylenol 8HR Arthritis Pain Reliever is expertly formulated to specifically address the unique challenges of arthritis pain, targeting the source and providing effective relief right where you need it. For effective relief of Arthritis Pain.

Extended-Release Formula

This innovative extended-release formula ensures that you experience continuous relief for a full 8 hours, allowing you to go about your day without interruptions or setbacks.

Trusted Pain Relief

With acetaminophen as its active ingredient, Tylenol 8HR Arthritis Pain Reliever is a trusted solution for reducing inflammation, soothing discomfort, and enhancing your overall well-being.

Format

Bi-layer extended-release caplets

Dosage

Adults use only (12 years and older): 2 extended-release caplets every 8 hours as required. Do not take more than 6 caplets per day. Swallow each caplet whole with water on an empty stomach. Do not crush, chew or dissolve the caplet.

Ingredients

Medicinal Ingredients

Each caplet contains:

  • Medicinal Ingredient: Acetaminophen, 650 mg
  • Benefit: Pain reliever

Non-Medicinal Ingredients (alphabetical)

Carnauba wax, cellulose, corn starch, D&C Yellow no. 10, FD&C Yellow no. 6, hydroxyethyl cellulose, hypromellose, magnesium stearate, povidone, sodium starch glycolate, triacetin.

Caution

Keep out of the reach of children. This package contains enough drugs to seriously harm a child.

Do not use other drugs containing acetaminophen. Do not take more than the maximum daily dose.

Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.

Consult a doctor if your symptoms last for more than 5 days.

You develop allergic reactions such as wheezing, rash, or itching.

Ask a doctor or pharmacist before use if you are pregnant or breastfeeding, Have chronic alcoholism, or Have a serious liver or kidney disease.

Use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medications.

In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

Warning

Do not use it if the carton is open or if the printed bottle neck band or inner foil seal is broken. Store at room temperature, 15Ð30¡C (59Ð86¡F).

Caplets

170 Caplets, 24 Caplets, 50 Caplets, 100 Caplets